# SDR SWAA2014100632634

- Difficulty date: October 2, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 28,808 hours, 17,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A2212
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER LOWER LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
